New Families of Almost Binary Sequences with Optimal Autocorrelation Property

Xiuping PENG  Hongbin LIN  Yanmin LIU  Xiaoyu CHEN  Xiaoxia NIU  Yubo LI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E102-A   No.2   pp.467-470
Publication Date: 2019/02/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E102.A.467
Type of Manuscript: LETTER
Category: Coding Theory
almost binary sequences,  cyclotomy,  optimal autocorrelation property,  

Full Text: PDF(136.9KB)>>
Buy this Article

Two new families of balanced almost binary sequences with a single zero element of period L=2q are presented in this letter, where q=4d+1 is an odd prime number. These sequences have optimal autocorrelation value or optimal autocorrelation magnitude. Our constructions are based on cyclotomy and Chinese Remainder Theorem.